# SDR UPS00232793

- Difficulty date: May 22, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65186201
- Part serial: BN344
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, A NUMBER OF SCRATCHES ON FWD CARGO DOOR EXTERNAL SKIN AND DENTS.  FWD CARGO DOOR REPLACED IAW MM 52-31-01.
